# SDR ASAA12511354

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 18,665 hours, 5,822 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  GEAR HANDLE SELECTED TO OFF (RED UNSAFE LIGHT NO GREEN) NOSE GEAR EXTENDED.  GEAR SELECTED UP,  NOSE GEAR RETRACTED. GEAR HANDLE SELECTED OFF,  NOSE GEAR STAYED RETRACTED,  NORMAL OPERATIONS.  ACCOMPLISHED FIM TASK 32-30-00-810-809 PERFORMED NOSE GEAR SWINGS MULTIPLE TIMES,  NO DEFECTS NOTED.  OPS CHECKED NORMAL.
